MathSciNet Relay Station
MathSciNet bibliographic data
MR1834751 60F05
Janson, Svante Moment convergence in conditional limit theorems. J. Appl. Probab. 38 (2001), no. 2, 421–437.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement